# SDR DHL9980668C

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CENTER FLOOR STA 1240-1260 HAS HOLES IN MIDDLE OF PANEL.  FABRIACATED DOUBLERS TWO 3 BY 3 FT AND TWO 1 BY 1 PER SRM 53-2-0.  N/R 802.
